# SDR SIMA201122107

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TWICE DURING FLIGHT EXPERIENCED AN ODOR IN COCKPIT AND FWD PART OF CABIN - SMELLED LIKE INDUSTRIAL PLASTIC.  NO VISUAL CLUES JUST ODOR.  PERFORMED ETN EM 72-034R4.  DVI OF AIRDUCTS, COCKPIT LIGHTING AND PANELS, PASSENGER CABIN AND GALLEY LIGHTING AND RELATED EQUIPMENT INCLUDING DVI OF RELAY PANELS AND RELATED AREAS.  GROUND RAN AIRCRAFT WITH NO OCCURANCES OF PLASTIC SMELL IN COCKPIT OR CABIN.
